Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tai

Retin-A Problem.

Recommended Posts

Hi guys... a little help pls :D here is my situation... ok i dont get bad break out anymore, just a zit here and there, yesterday i put on some retin-a for the first time and when i wake up, i see that my skin broke out in small whiteheads and overall complexion isnt good, i heard that retin-a is mostly for acne so if i dont break out much anymore... is this product right for me? maybe i should just use something for my redmarks and scars since thats why i went to the docter in the first place so she can get me something to get rid of it.

Any advice is appreciated. Thanks.

Share this post


Link to post
Share on other sites

retin-a causes breakouts when you first start using it, even after you have used it before and have just started again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×